Community
Thiamine-Responsive Megaloblastic Anemia Syndrome
A syndrome that is characterized by megaloblastic anemia, non-type I diabetes mellitus, and sensorineural deafness where the anemia and sometimes diabetes is repsonsive to high doses of thiamine, and that is caused by ho
This information is for educational purposes only and is not medical advice. Always consult your healthcare provider about your specific condition and treatment.
When to seek help
Seek medical help right away if you have severe, sudden, or worsening symptoms, trouble breathing, chest pain, or any symptom that feels life-threatening. This community is for peer support and education only and is not a substitute for professional medical advice.
If you are experiencing a medical emergency, contact your local emergency services immediately.
Overview
A syndrome that is characterized by megaloblastic anemia, non-type I diabetes mellitus, and sensorineural deafness where the anemia and sometimes diabetes is repsonsive to high doses of thiamine, and that is caused by ho
Resources
Join the Thiamine-Responsive Megaloblastic Anemia Syndrome community
Talk with people who understand, share what helps, and find support from others living with thiamine-responsive megaloblastic anemia syndrome. Private, moderated, and free.
Posts in this community reflect personal experiences, not medical advice. Always talk to your doctor before changing your treatment.